MathSciNet Relay Station
MathSciNet bibliographic data
MR1836283 20H10 (11F06)
Agol, I.; Long, D. D.; Reid, A. W. The Bianchi groups are separable on geometrically finite subgroups. Ann. of Math. (2) 153 (2001), no. 3, 599–621.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement